Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi and welcome.
No, paracetamol overdose does not present like this and you can take upto 4 grams paracetamol in one day maximum without causing over dosage. Abdominal pain you described can be due to number of reasons including gas, stomach pain, cramps, gall bladder or kidney related. But the site you described is more commonly related to cholecystitis that is inflammation of the gall bladder or gall stones. I would suggest you to visit your doctor for thorough examination and an ultrasound would be helpful in exact diagnosis. You might need IV pain killers for this.
Let me know if you have further questions.
Please do not forget to leave a positive rating by clicking on the stars on top of the screen.
Wish you good health.
Yes, it can be observed if the symptoms are not overwhelming like this episode, but you need to have this evaluated to see if there are stones in the gall bladder causing inflammation and whether these stones are multiple, single, large or small. All these factors play a role in deciding whether the gall bladder should be taken out early or whether conservative management is safe.